Subgraphs decomposable into two trees and k-edge-connected subgraphs

Refael Hassin*, Asaf Levin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Given a complete graph with edge weights that satisfy the triangle inequality, we bound the minimum cost of a subgraph which is the union of two spanning trees in terms of the minimum cost of a k-edge-connected subgraph, for k4.

Original languageEnglish
Pages (from-to)181-195
Number of pages15
JournalDiscrete Applied Mathematics
Volume126
Issue number2-3
DOIs
StatePublished - 15 Mar 2003

Fingerprint

Dive into the research topics of 'Subgraphs decomposable into two trees and k-edge-connected subgraphs'. Together they form a unique fingerprint.

Cite this